# SDR AALA202302165838

- Difficulty date: January 25, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 65,339 hours, 26,996 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Smoke
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY RIGHT OVEN SMOKING. **SUPPLEMENTAL REPORT FOR AALA202301305838:  MAINTENANCE REPLACED OVEN PER AMM 25-32-03 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
